# SDR IXXA201306120002

- Difficulty date: May 13, 2013
- Submitted: June 12, 2013
- Operation: Air carrier
- Aircraft: N620DL
- Make and model: Boeing 757232
- Aircraft serial: 22910
- Aircraft time: 76,960 hours, 38,364 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS DISCOVERED ON THE RT WING UPPER SKIN PANEL AT FSS404 FWD OF FRONT SPAR.  REMOVED CORROSION IAW SRM 57-20-01.  PERFORMED HFEC INSP OF BLENDED AREA IAW NDT MANUAL 51-00-19.  NO DEFECTS NOTED.  FABRICATED REPAIR DOUBLER FROM .071" 7075-T6 AND INSTALLED DOUBLER IAW AMES DOCUMENT 47050REA02 AND FLIGHT VEHICLES CONSULTING DWG 57-13153-2.  FUEL LEAK CHECK GOOD IAW AMM 28-11-00.
